# SDR CHQA20120322086

- Difficulty date: March 22, 2012
- Submitted: March 25, 2012
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 17,281 hours, 15,007 cycles
- Engine: Allsn AE3007A
- Engine time: 25,693 hours, 20,143 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DURING FLIGHT THERE WAS AN ELECTRICAL BURNING SMELL AROUND ROW 15.  MAINTENANCE FOUND THE OVERHEAD LIGHT BALLAST AT ROW 15 TO BE INOPERATIVE.  THE LIGHT WAS DISCONNECTED AND DEFERRED.  THE DEFERRAL WAS CLEARED ON 3/23/2012 BY REPLACING THE LIGHT BALLAST AT ROW 15.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
